Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 637521, 6 pages
http://dx.doi.org/10.1155/2013/637521
Research Article

Functional Contractive Maps in Triangular Symmetric Spaces

“A. Myller” Mathematical Seminar, Alexandru Ioan Cuza University, 700506 Iasi, Romania

Received 26 November 2012; Accepted 21 January 2013

Academic Editor: Ada Che

Copyright © 2013 Mihai Turinici. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. A. Wilson, “On Semi-Metric Spaces,” The American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. L. Hicks and B. E. Rhoades, “Fixed point theory in symmetric spaces with applications to probabilistic spaces,” Nonlinear Analysis A, vol. 36, no. 3, pp. 331–344, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. G. Matthews, “Partial metric topology,” in Papers on General Topology and Applications, vol. 728, pp. 183–197, Academy of Sciences, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Kasahara, “On some generalizations of the Banach contraction theorem,” Kyoto University. Research Institute for Mathematical Sciences. Publications, vol. 12, no. 2, pp. 427–437, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj, Romania, 2001. View at MathSciNet
  10. J. Jachymski, “A generalization of the theorem by Rhoades and Watson for contractive type mappings,” Mathematica Japonica, vol. 38, no. 6, pp. 1095–1102, 1993. View at Google Scholar · View at MathSciNet
  11. Y. J. Cho, B. K. Sharma, and D. R. Sahu, “Semi-compatibility and fixed points,” Mathematica Japonica, vol. 42, no. 1, pp. 91–98, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and its Applications, vol. 159, no. 1, pp. 194–199, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. Shobkolaei, S. M. Vaezpour, and S. Sedghi, “A common fixed point theorem on ordered partial metric spaces,” Journal of Basic and Applied Scientific Research, vol. 1, pp. 3433–3439, 2011. View at Google Scholar
  17. E. Karapınar and W. Shatanawi, “On weakly (C,ψ,φ)-contractive mappings in ordered partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 495892, 17 pages, 2012. View at Google Scholar · View at MathSciNet
  18. J. Jachymski, “Common fixed point theorems for some families of maps,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 9, pp. 925–937, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. Ilić, V. Pavlović, and V. Rakočević, “Extensions of the Zamfirescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 801–809, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Turinici, “Function contractive maps in partial metric spaces,” Romai, vol. 8, pp. 189–207, 2012. View at Google Scholar
  21. J. Zhu, Y. J. Cho, and S. M. Kang, “Equivalent contractive conditions in symmetric spaces,” Computers & Mathematics with Applications, vol. 50, no. 10–12, pp. 1621–1628, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. T. Aage and J. N. Salunke, “Some results of fixed point theorem in dislocated quasi-metric spaces,” Bulletin Marathwada Mathematical Society, vol. 9, pp. 1–5, 2008. View at Google Scholar
  23. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. D. Dukić, Z. Kadelburg, and S. Radenović, “Fixed points of Geraghty-type mappings in various generalized metric spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 561245, 13 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Z. Golubović, Z. Kadelburg, and S. Radenović, “Coupled coincidence points of mappings in ordered partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 192581, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet